# SDR UIEA200600184

- Difficulty date: July 22, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 33,147 hours, 6,643 cycles
- Engine: Ge CF680C2*
- Engine time: 31,121 hours, 6,182 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211342005
- Part serial: APMRV214
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FUEL CONTROL STATUS MSG, AFTER LOW SPEED ABORT.  ENGINE NR 2 N1 78.5 MAX AT T/O ROLL OTHER ENGINES NORMAL.  REMOVED AND REPLACED RT VSV ACTUATOR IAW AMM 75-31-02, DUE ON VISUAL INSP FOUND CLEVIS END DETACHED FROM ACTUATOR ASSY.  ENGINE TEST 12 COMPLIED PASS, REF 71-00-00-705-246-J00.  ENGINE RUN, LEAK CHECK C/W SATIS IAW AMM 71-00-00, ADJ/TEST.
